DSpace
 

DSpace at Indian Institute of Management Kozhikode >
Quantitative Methods >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2259/181

Title: Estimation of location and scale parameters in a two-parameter exponential distribution from a censored sample
Authors: Suresh, R.P.
Keywords: Modified Maximum Likelihood Estimators
Censored Sample
Issue Date: 2004
Publisher: Statistical Methods
Abstract: In this paper, we consider estimating the location and scale parameters in the two-parameter Exponential Distribution using a Type II censored sample. We derive the Modified Maximum Likelihood Estimators using the approach of Tiku and Suresh (1992) as the likelihood equations are intractable. We compare these estimators with other existing estimators, and also study their properties. We derive a test for testing the equality of the scale parameter
Description: Statistical methods, 6 (1). pp. 82-89.
URI: http://hdl.handle.net/2259/181
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
Estimation.pdf485KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 

© Indian Institute of Management, Kozhikode, 2005-2006